×

zbMATH — the first resource for mathematics

Oscillation theorems for second-order half-linear delay dynamic equations with damping on time scales. (English) Zbl 1236.34119
Summary: By using the generalized Riccati transformation and the inequality technique, we establish a few new oscillation criteria for certain second-order half-linear delay dynamic equations with damping on a time scale. Our results extend and improve some known results, but also unify the oscillation of the second-order half-linear delay differential equation with damping and the second-order half-linear delay difference equation with damping.

MSC:
34N05 Dynamic equations on time scales or measure chains
34K11 Oscillation theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hilger, S., Analysis on measure chains-a unified approach to continuous and discrete calculus, Results math., 18, 18-56, (1990) · Zbl 0722.39001
[2] Agarwal, R.P.; Grace, S.R.; O’Regan, D., Oscillation theory for second order linear, half-linear, superlinear and sublinear dynamic equations, (2002), Kluwer Dordrecht · Zbl 1073.34002
[3] Agarwal, R.P.; Bohner, M.; Grace, S.R.; O’Regan, D., Discrete oscillation theory, (2005), Hindawi Publishing Corporation New York · Zbl 1084.39001
[4] Bohner, M.; Peterson, A., Dynamic equations on time scales: an introduction with applications, (2001), Birkhäuser Boston · Zbl 0978.39001
[5] Bohner, M.; Peterson, A., Advances in dynamic equations on time scales, (2003), Birkhäuser Boston · Zbl 1025.34001
[6] Agarwal, R.P.; Bohner, M.; O’Regan, D.; Peterson, A., Dynamic equations on time scales: a survey, J. comput. appl. math., 141, 1-26, (2002) · Zbl 1020.39008
[7] Bohner, M.; Saker, S.H., Oscillation of second order nonlinear dynamic equations on time scales, Rocky mountain J. math., 34, 1239-1254, (2004) · Zbl 1075.34028
[8] Erbe, L., Oscillation criteria for second order linear equations on a time scale, Can. appl. math. Q., 9, 345-375, (2001) · Zbl 1050.39024
[9] Erbe, L.; Peterson, A.; Rehák, P., Comparison theorems for linear dynamic equations on time scales, J. math. anal. appl., 275, 418-438, (2002) · Zbl 1034.34042
[10] Saker, S.H., Oscillation criteria of second-order half-linear dynamic equations on time scales, J. comput. appl. math., 177, 375-387, (2005) · Zbl 1082.34032
[11] Grace, S.R.; Agarwal, R.P.; Kaymakcalan, B.; Sae-jie, W., Oscillation theorems for second order nonlinear dynamic equations, J. appl. math. comput., 32, 205-218, (2010) · Zbl 1198.34194
[12] Agarwal, R.P.; Bohner, M.; Saker, S.H., Oscillation of second order delay dynamic equations, Can. appl. math. Q., 13, 1-18, (2005) · Zbl 1126.39003
[13] Sahiner, Y., Oscillation of second order delay differential equations on time scales, Nonlinear anal. TMA, 63, 1073-1080, (2005) · Zbl 1224.34294
[14] Erbe, L.; Peterson, A.; Saker, S.H., Oscillation criteria for second order nonlinear delay dynamic equations, J. math. anal. appl., 333, 505-522, (2007) · Zbl 1125.34046
[15] Zhang, Q.; Gao, L., Oscillation of second-order nonlinear delay dynamic equations with damping on time scales, J. appl. math. comput., 37, 145-158, (2011) · Zbl 1368.34101
[16] Erbe, L.; Hassan, T.S.; Peterson, A., Oscillation criteria for nonlinear functional neutral dynamic equations on time scales, J. difference equ. appl., 15, 1097-1116, (2009) · Zbl 1193.34135
[17] Grace, S.R.; Bohner, M.; Agarwal, R.P., On the oscillation of second-order half-linear dynamic equations, J. difference equ. appl., 15, 451-460, (2009) · Zbl 1170.34023
[18] Zhang, Q., Oscillation of second-order half-linear delay dynamic equations with damping on time scales, J. comput. appl. math., 235, 1180-1188, (2011) · Zbl 1207.34087
[19] Hardy, G.H.; Littlewood, J.E.; Pólya, G., Inequalities, (1988), Cambridge Univ. Press Cambridge · Zbl 0634.26008
[20] Bohner, M., Some oscillation criteria for first order delay dynamic equations, Far east J. appl. math., 18, 289-304, (2005) · Zbl 1080.39005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.